Immediate Help with HCG shot please
2 Replies
faith2006 - April 11

Dr Barry - I'm panicking right now and I'm hoping and praying that I did the right thing with my hcg shot. I had 10,000 units of HCG powder(Novarel) with 30ml of water. I am suppose to take 5,000 units after I dilute the powder. The problem is I'm used to the 10ml of water so I pulled out 1ml of water from the 30ml of water to mix the powder , then pulled out .5ml of the solution to inject since I'm supposed to take only 5,000 units.

Now my question is with the 30ml of water, was I supposed to pull out 1ml or 10ml? I'm thinking I didn't mix the hcg with enough water. If this is the case, what effect will this have? I'm supposed to do iui on Wednesday and this is Monday night. Is there anything that can be done to correct this if I did it wrong?

Thanks
Faith

 

Barry Jacobs, M.D. - April 11

If you desolved 10,000 of hCG in 1 ml of water, and injected 0.5 ml, you used 5,000 units.
Good luck.

 

faith2006 - April 11

Thanks Dr., that was very helpful. My Dr's office is still not opened so am gald you were able to calm my nerves.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question